# SDR ASAA0610298

- Difficulty date: March 29, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576795
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN DENTED.  REPAIRED DENTED SKIN IAW SRM 53 30 3 FIG 23.
